# SDR AWXA9500786

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26601170
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C9 INSPECTION, FOUND A 1.75 INCH CRACK IN NR 1 SLAT LOWER T/E SKIN, INBOARD OF SLAT ACTUATOR.  REPAIRED PER BOEING REPAIR DRAWING 65C30133.  (M)
